# SDR SIMA2011319001

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 23,108 hours, 19,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3927 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W OPERATIONAL TEST OF THE FIRST OFFICER’S FLASHLIGHT IAW EMB-145 AMM 33-51-01.  THE OPERATIONAL TEST WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
